# SDR DL72S954257

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489DA
- Make and model: Boeing 727232
- Aircraft serial: 21019
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Fwd Bullnose
- Component: 90052
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD BULLNOSE EMERGENCY LIGHT INOP.  REPLACED RACK M1088 AND BATTERIES, ALL CKS NORMAL.
